# SDR CHQA20120314076

- Difficulty date: March 14, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 26,717 hours, 21,868 cycles
- Engine: Allsn AE3007A
- Engine time: 23,064 hours, 17,980 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Relay
- Part number: CS500060D4A
- Condition: Burned
- Location: Nr 2 Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT RECEIVED A "TAT 2 HEAT INOP" MESSAGE.  SHORTLY AFTER RECEIVING THE MESSAGE THE CREW REPORTED THAT THE COCKPIT AND PART OF THE CABIN FILLED WITH SMOKE AND THAT THE SMOKE SMELLED ELECTRICAL.  THE CREW DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE TOTAL AIRCRAFT TEMPERATURE NUMBER RELAY (K0494) AND ITS SOCKET TO BE BURNT.  MAINTENANCE PULLED AND COLLARED THE TOTAL AIRCRAFT TEMPERATURE NUMBER 2 SENSOR CIRCUIT BREAKER AND DEFERRED THE SYSTEM.  THE DEFERRAL WAS CLEARED ON 3/14/2012 BY REPLACING THE RELAY AND ITS SOCKET.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
